# SDR DXTA2021083047810

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 3,367 hours, 2,238 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 99148361
- Part serial: 0462
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: THE COCKPIT FILLED UP WITH SMOKE AFTER THE APU BLEED AIR WAS TURNED ON. // SIGNOFF // PERFORMED BORESCOPE INSPECTION OF THE APU COMPRESSOR, NO SIGN OF OIL WAS NOTED REF SQUAWK 2.4 OF THIS WORK ORDER FOR FURTHER DETAILS ON WORK ACCOMPLISHED. (COMPLY WITH TASK CARD TC-68A-21-18 I 006M ENVIRONMENTAL CONTROL SYSTEM BLEED DUCT BURN PROCEDURE
REMOVED AND REPLACED HEPA FILTER WITH A "NEW" UNIT IAW CE-680A MM 21-70-10
